It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-18-2013, 06:20 PM   #1
Newbie
(male)
 
Join Date: May 2013
Location: Blue Point
Posts: 6
capak1023 HB User
Accutane and the effects

I've been on accutane for 3 months, and I just upped to 80mg/day. Has anyone else experienced your tongue feeling burnt? Since I started 80mg a day, my tongue has felt burnt, and my eyelids are extremely dry. My dermatologist told me it probably has nothing to do with accutane. Is it a vitam b deficiency? It's painful to eat and I want it gone. Any feedback is appreciated.

 
Old 05-19-2013, 06:51 AM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,763
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: Accutane and the effects

These are not signs of a Vitamin B deficiency. Im actually surprised your doctor doesnt think its from the accuntane. The whole time i was on it, I had problems with my eyes being dry- my nostrils being dry and bloody noses!
__________________
RRMS- dx 05

 
Sponsors Lightbulb
   
Old 05-19-2013, 03:10 PM   #3
Newbie
(male)
 
Join Date: May 2013
Location: Blue Point
Posts: 6
capak1023 HB User
Re: Accutane and the effects

Ever since I went on the 80mg a day, it started to begin beating my body. My face isnt getting as dry, and it's not clearing me up as much. The 80mg is however finally getting rid of all my body acne, which is the only thing I really care about for now. Yeah my nostrils just started getting extremely dry it's very annoying. Do you think the tongue issue is from the accutane?
Thanks for replying

 
Old 05-19-2013, 03:12 PM   #4
Newbie
(male)
 
Join Date: May 2013
Location: Blue Point
Posts: 6
capak1023 HB User
Re: Accutane and the effects

Ever since I went on the 80mg a day, it started to begin beating my body. My face isnt getting as dry, and it's not clearing me up as much. The 80mg is however finally getting rid of all my body acne, which is the only thing I really care about for now. Yeah my nostrils just started getting extremely dry it's very annoying. Do you think the tongue issue is from the accutane?
Thanks for replying

 
Old 05-28-2013, 09:39 AM   #5
Inactive
(female)
 
Join Date: May 2013
Location: Florida USA
Posts: 10
realwoman HB User
Re: Accutane and the effects

Quote:
Originally Posted by MSNik View Post
These are not signs of a Vitamin B deficiency. Im actually surprised your doctor doesnt think its from the accutane. The whole time i was on it, I had problems with my eyes being dry- my nostrils being dry and bloody noses!
Don't be surprised that it might be from the accutane. There are several side effects of the drug hence ensure that you go for checkup from time to time during the treatment period.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!